# SDR CA991028030

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Israel ASTRA SPX
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: AS78301011
- Condition: Cracked
- Location: Lt Engine
- Part time: 915 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON LEFT TAIL ROTOR ASSY INSIDE TAILPIPE ON LEFT UPPER EDGE APPROXIMATELY 2 INCHES IN LENGTH.
